# SDR A6WA2017061245046

- Difficulty date: June 2, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 31,470 hours, 30,320 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 60137003
- Condition: Cracked
- Location: Panel Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER CRACKED ON PANEL 422BT.   REPAIRED THE SEAL RETAINER IAW SUP 16-363.
